# SDR SWAA2024123073297

- Difficulty date: December 2, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STUB FRAME BS291.5 + 8.5; .2' ABOVE SEAL DEPRESSOR AND .8' IN LENGTH.  REMOVED AND REPLACED STUB FRAME FSD UPPER FWD AREA PER SRM 51-40-02 AND DWG 141A8370 REV D.
